# SDR AALA201803059023

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 51,080 hours, 29,250 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pin
- Part number: D3215303200800
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR REAR PINTLE PIN.  REPLACED PINTLE PIN IAW 26T00032001.
